MathSciNet Relay Station
MathSciNet bibliographic data
MR238994 22.60
Hirai, Takeshi The characters of some induced representations of semi-simple Lie groups. J. Math. Kyoto Univ. 8 1968 313–363.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement